User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Foygel, Rina; Draisma, Jan; Drton, Mathias 
Title:
Half-trek criterion for generic identifiability of linear structural equation models 
Abstract:
A linear structural equation model relates random variables of interest and corresponding Gaussian noise terms via a linear equation system. Each such model can be represented by a mixed graph in which directed edges encode the linear equations and bidirected edges indicate possible correlations among noise terms. We study parameter identifiability in these models, that is, we ask for conditions that ensure that the edge coefficients and correlations appearing in a linear structural equation mod...    »
 
Keywords:
Covariance matrix, Gaussian distribution, graphical model, multivariate normal distribution, parameter identification, structural equation model 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
The Annals of Statistics 
Year:
2012 
Journal volume:
40 
Year / month:
2012-10 
Quarter:
4. Quartal 
Month:
Oct 
Journal issue:
Pages contribution:
1682-1713 
Language:
en 
Fulltext / DOI:
Publisher:
Institute of Mathematical Statistics 
E-ISSN:
0090-5364 
Date of publication:
01.10.2012